EconPapers    
Economics at your fingertips  
 

The Existence of Fixed Point Theorems via -Distance and -Admissible Mappings and Applications

Marwan Amin Kutbi and Wutiphol Sintunavarat

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We introduce the concept of the generalized -contraction mappings and establish the existence of fixed point theorem for such mappings by using the properties of -distance and -admissible mappings. We also apply our result to coincidence point and common fixed point theorems in metric spaces. Further, the fixed point theorems endowed with an arbitrary binary relation are also derived from our results. Our results generalize the result of Kutbi, 2013, and several results in the literature.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/165434.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/165434.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:165434

DOI: 10.1155/2013/165434

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:165434